# SDR P5CA9701457

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Nozzle
- Condition: Torn
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LEFT UPPER EXHAUST NOZZLE OUTER SKIN HAS AN AREA APPROXIMATELY 6 BY 12 MISSING, RIVETS PULLED THROUGH SKIN AND SKIN TORN.  REPAIRED PER BOEING SRM 54-30-03 FIG 11.
